The cardinality of self-orthogonal convolutional codes with given parameters
Diskretnaya Matematika, Tome 6 (1994) no. 2, pp. 101-110
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DM_1994_6_2_a5,
author = {Yu. V. Svirid},
title = {The cardinality of self-orthogonal convolutional codes with given parameters},
journal = {Diskretnaya Matematika},
pages = {101--110},
year = {1994},
volume = {6},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_1994_6_2_a5/}
}
Yu. V. Svirid. The cardinality of self-orthogonal convolutional codes with given parameters. Diskretnaya Matematika, Tome 6 (1994) no. 2, pp. 101-110. http://geodesic.mathdoc.fr/item/DM_1994_6_2_a5/